# SDR MZZA98229

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON PASSENGER CABIN HAT CHANNEL AT BS 1137, RBBL 31.  THE CORRODED HAT CHANNEL WAS REMOVED AND REPLACED WITH NEW HAT CHANNEL MADE FROM BAC 1510-335, 2024-T351 MATERIAL.  (M)
